Re: [MOL] side effects - can you help? [00487] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] side effects - can you help?



In a message dated 09/07/00 11:56:51 PM Eastern Daylight Time, 
beav76@uswest.net writes:

<<  I
 would especially want to know why the salt taste is so strong?   >>
he could be dehydrated ????   - that would make the salt in his body very 
strong.
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------